# SDR SWIA95566

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1003
- Condition: Failed
- Location: Rt Te Flaps
- Part time: 714 hours
- Stage of operation: LD
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE ILLUMINATED DURING LANDING.  FLAPS WERE AT 45 DEGREES.  REMOVED AND REPLACED RIGHT FLAP BPSU (BRAKE POSITION SENSING UNIT) IN ACCORDAMCE WITH MM 22-51-00.  OPERATIONALLY CHECKS GOOD.
